# SDR 200701241

- Difficulty date: January 19, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 5,345 hours, 3,489 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288A
- Part serial: 0145
- Condition: Defective
- Location: Le Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 7629 AUS TO ORD, ON TAKEOFF BEFORE FLAP RETRACTION RECEIVED SLAT FAIL CAUTION MESSAGE.  CREW RTF AND LANDED WITHOUT INCIDENT.  MTX  CLEARED MESSAGES, CYCLED FLAPS SEVERAL TIMES, DETERMINED SAFE FOR FLIGHT.  ON SECOND TAKEOFF, CREW GOT SAME SLAT FAIL MESSAGE.  0/0 ON SLAT/FLAP POSITION INDICATOR.  CREW WAS ABLE TO DETERMINE THAT SLATS WERE FULLY RETRACTED.  EN ROUTE PORTION OF FLIGHT NORMAL.  LANDED WITH SLATS 0, FLAPS 2.  MAINTENANCE REMOVED AND REPLACED RT OUTBOARD SKEW SENSOR.  OPS CK GOOD, NO DEFECTS NOTED.
